Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are blisters around mouth associated with herpes infection?

Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9410 Questions

default
Posted on Tue, 3 Nov 2015 in Skin Hair and Nails
Question: hi
i have a ? i have been going to a weightloss dr taking phetermine and b12 injections and lipo injections..
after a month on these medications ive notice bumps or blisters that got big and i bursted it and it didnt hurt or anythng . i also notice these white spot on tip of tonque and my blister healed. i still have feel like i have somthng in my throat it doesnt hurt or anythng it jus uncomfortable.. i had went into the er cause i also have groin abcsesses on my private area... i got scared that it could be herpes type 1 i got tested and it was negative is it possible to get blisters on lips and not be herpes.. im going to go get re tested again to make sure.. tha ks i advance
doctor
Answered by Dr. Shoaib Khan 4 hours later
Brief Answer:
Many other causes also present, need to be ruled out

Detailed Answer:
Hello ma'am and welcome.

Thank you for writing to us.

I have gone through your query with diligence and would like you to know that I am here to help. Sores or blisters around the mouth are indeed commonly associated with herpes, but there can ve various other causes as well, and I shall go ahead and list them out for your reference:

+Medications that can cause immunosuppression (e.g. methotrexate)
+Infections
+Nutritional deficiencies (e.g. Vitamin B1, 2, 6, 12; folic acid, etc.)
+Low immunity
+Sexually transmitted infections (e.g. herpes or syphilis)
+Systemic conditions also causing immunosuppression (e.g. systemic lups erythematosus, Crohn's disease, etc.)
+Stress

So you need to know that there are many factors that can cause such a presentation, so make sure you and your doctor work towards finding the exact cause and addressing it accordingly.

I hope you find my response helpful. Please do not hesitate to write back to me for any further clarifications, I am always here to help.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Vitamin B1

doctor1 MD

hey doc, well all my life i had ringing in my ears, cracking in my joints, now the last 1 year my feet had been bruning and iching, i get dizzy lose my bal, see spots or black out for a sec or two my left hand now by my thum is comcaved and the my little finger and the one next too it is bent to my palm,and is num on the side,it cameout of no ware im taking b12 and b1 pills for it , i lay down too go to sleep my left side the nevers twick for a min no more than that.my hand was fine before a nurse come to see me and had me do some hand exsirsizes, the most pain is on the top of my right toe its like a bruning iching and then gose too a sharp pain the toe by my right big toe and sharp pain in my feet,when i was born i had a ingron toenail on both feet but they pulled my right toe nail all the way out i beejn pulling it out on my own when it gets big it like it got two horns too it

doctor1 MD

Can you please recommend 100% natural shampoo and conditioner ( ayurvedic, without chemicals) which will work for dry frizzy hair with dry and dandruff scalp

doctor1 MD

29 Female. This has happened before but this time more severe. I drank alcohol last night with friends for newyears. I had a decent amount. Threw up during night ect. Bad stomach pains. Today i had a period of about 20 mins where my face, arms and...

doctor1 MD

I quit smoking and drinking the first of October 2016. Since then I have felt extremely dehydrated. My hands, feet, and face feel rough. My hands look wrinkly. I presently take Lisinopril/HCTZ for high blood pressure . Could the cessation of...